Advertisement

A Note on a Paper by Nieminen

  • Marcel Roman
  • Adrian SandoviciEmail author
Article
  • 15 Downloads

Abstract

A criteria due to Toivo Nieminen concerning selfadjoint linear operators in complex Hilbert spaces is extended to the case of linear relations.

Keywords

Hilbert space selfadjoint linear relation unitary operator Cayley transform 

Mathematics Subject Classification

47A06 47B25 47B65 

Notes

References

  1. 1.
    Arens, R.: Operational calculus of linear relations. Pac. J. Math. 11, 9–23 (1961)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Dijksma, A., de Snoo, H.S.V.: Self-adjoint extensions of symmetric subspaces. Pac. J. Math. 54(1), 71–100 (1974)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Donoghue Jr., W.F.: On a problem of Nieminen. Publications mathematiques de l-I.H.E.S., tome 16, 31–33 (1963)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Nieminen, T.: A condition for the self-adjointness of an operator. Annales Academiae Fennicae 316, 5 (1962)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematics and Informatics“Gheorghe Asachi” Technical University of IaşiIaşiRomania

Personalised recommendations